Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Delayed period, pinkish discharge. Have IUD that got slightly shifted during intercourse. Pregnancy chances?

good day doc ,i am so worried about my iud i dont have my period yet a week late and im worried if i am pregnant ..last 2weeks i had intercourse and when i checked the iud it moved almost out from where its inserted..i am so worried if it makes me baby only 7 months old and not ready to get one so soon..i got pink or brown dishcarge and hoping period soon but it stop it not usually like that like my last 3 period after iud that spotting or really a period coz it not really red blood discharge but just few pink one and not alot..
Asked On : Wed, 16 May 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
please consult gynecologist.A clinical exam and relevant tests like U S G will help reaching a diagnosis.
Even if it is pregnancy most probably it is disturbed and you will be all right with appropriate treatment.
hoping early recovery.
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor